RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 39, Number 1  


Ordinary Differential Equations
Control Synthesis for Linear Systems by Methods of Stability Theory of Motion
I. M. Anan'evskii
3
Solving Two-Person Nonzero-Sum Games with the Help of Differential Equations
A. S. Antipin
12
Dynamic Reconstruction of Unbounded Controls in a Parabolic Equation
E. V. Vasil'eva, V. I. Maksimov
23
The Neumann Problem for a Second-Order Singular System
Yu. A. Klokov
30
On-Off Intermittency in Relaxation Systems
A. Yu. Kolesov, N. Kh. Rozov
35
Asymptotic Properties of Solutions to Systems of Nonlinear Functional-Differential Equations
G. P. Pelyukh
45
Local Attainability for Linear Control Systems
S. N. Popova
50
Asymptotic Stability of a Dynamical System with a Watt Governor
M. M. Shumafov
57

Partial Differential Equations
Properties of Solutions of the Inverse Stefan Problem
N. L. Gol'dman
63
Construction of a Self-Adjoint Extension of the Schrödinger Operator with a Potential Concentrated on a Pencil of Planes: II
M. V. Korovina
70
Finite-Time Blow-Up of the Solution of the Cauchy Problem for the Pseudoparabolic Equation $Au_t=F(u)$
M. O. Korpusov
78
Generalized Solutions and Optimal Controls in Systems Describing the Dynamics of a Viscous Stratified Fluid
S. I. Lyashko, D. A. Nomirovskii
84
Operator Algebras on Manifolds with Isolated Singularities
V. E. Nazaikinskii, B. Yu. Sternin
92
The Frankl' Problem for a Hyperbolic-Parabolic Equation
A. V. Pskhu
105
A Continuous First-Order Regularization Method for Monotone Variational Inequalities in a Banach Space
I. P. Ryazantseva
113
On the Structure of a Variational Equation of Evolution Type with the Second $t$-Derivative
V. M. Savchin, S. A. Budochkina
118
Fundamental Solutions of the 2D Neumann Problem for the Laplace Equation
A. V. Setukha
125

Short Communications
Modal Control of a Linear Differential Equation with Incomplete Feedback
V. A. Zaitsev
133

Chronicle
Seminar on Problems of Nonlinear Dynamics and Control at Moscow State University
136
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019